# SDR ANCF200600049

- Difficulty date: March 29, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 68,072 hours, 15,445 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483514
- Part serial: UNIT325
- Condition: Damaged
- Location: Cockpit
- Part time: 35 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH HANDLE POSITION HANDLE CLOSED, (LATCH HANDLE) OPERATING CRANK IN CLOSED POSITION AND WINDOW INDICATOR CLOSED, FO`S WINDOW WENT OPEN ON THE BACK OF WINDOW, JUST AFTER TAKEOFF, IAW AMM 56-11-02 PAGE 401 THE RT WINDOW WAS REMOVED AND REPLACED.
